Alert archive / Colorado / High Wind Warnings in 2009
High Wind Warning 17, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind warning at Mar 30, 2009, 5:32 PM MDT for 6 counties in Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2009, 5:32 PM MDT (23:32 UTC)
- Expired
- Mar 30, 2009, 9:12 PM MDT
- In force
- 4 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 139 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOU 302332 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 532 PM MDT MON MAR 30 2009 COZ042-044-048>051-310600- /O.NEW.KBOU.HW.W.0017.090330T2332Z-090331T0600Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 532 PM MDT MON MAR 30 2009 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL OCCUR OVER THE NORTHEAST PLAINS OF COLORADO THIS EVENING BEFORE DECREASING BY MIDNIGHT. THE STRONGEST WINDS WILL BE NORTHEAST OF A LINE FROM NEW RAYMER TO LAST CHANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. DRIVERS OF HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL WINDS SUBSIDE THIS EVENING. THIS HIGH WIND WARNING INCLUDES INTERSTATE 76 FROM WIGGINS TO THE NEBRASKA BORDER. && $$
1 follow-up statement
000 WWUS75 KBOU 310312 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 912 PM MDT MON MAR 30 2009 COZ042-044-048>051-310415- /O.CAN.KBOU.HW.W.0017.000000T0000Z-090331T0600Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 912 PM MDT MON MAR 30 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH WIND WARNING. STRONG WINDS HAVE DECREASE LATE THIS EVENING HOWEVER NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE OVERNIGHT WITH SOME BLOWING SNOW ALONG THE COLORADO...NEBRASKA BORDER. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Mar 30, 2:40 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Mar 30, 2:40 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 240 PM MDT MON MAR 30 2009 .SHORT TERM...UPPER LOW CURRENTLY OVER THE CO/NE CORNER THIS AFTERNOON WITH ITS SURFACE COUNTERPART OVER KANSAS. STRONG NORTHWESTERLY WINDS OVER THE PLAINS WILL CONTINUE THIS EVENING AS HIGH SURFACE PRESSURE PUSHES DOWN FROM THE NORTHWEST AGAINST THE SURFACE LOW. TODAYS JET INDUCED SNOW BANDS HAVE NOW MOVED EAST WITH THE SURFACE LOW ALONG THE CO/KS BORDER. WITH THE UPPER TROUGH AXIS NOW TO THE EAST OF US...DOWNWARD QG VERTICAL MOTION NOW FILTERING OVER THE STATE FROM THE WEST. THE AIRMASS OVER THE PLAINS HAS JUST ENOUGH MOISTURE WRAPPING AROUND THE BACKSIDE OF THE LOW AND CONVECTIVE LIFT TO ALLOW SCATTERED SNOW SHOWERS TO FORM THIS AFTERNOON AND EVENING. ENOUGH CONVECTIVE ENERGY AND GOOD OROGRAPHIC FLOW OVER THE MOUNTAINS HAS PROMPTED AN EXTENSION OF THE WINTER WEATHER ADVISORY FOR THE HIGH COUNTRY UNTIL MIDNIGHT TONIGHT. AS THE LOW PULLS FARTHER AWAY TO THE EAST AND WE LOSE THE SOLAR HEATING TONIGHT...SHOWERS AND CLOUD COVER WILL DECREASE OVER THE PLAINS. SLIGHT RIDGING ALOFT AND NORTHWESTERLY FLOW ALOFT WILL ALLOW FOR DRY CONDITIONS ON THE PLAINS TOMORROW. A CHANCE OF SNOW SHOWERS WILL REMAIN OVER THE MOUNTAINS HOWEVER AS AN AREA OF MOISTURE IN THE NORTHWESTERLY FLOW SLIDES DOWN OVER THE STATE. WILL STILL SEE SOME GUSTY NORTHWEST SURFACE WINDS OUT ON THE NORTHEASTERN PLAINS AS THE SURFACE LOW CONTINUES TO DEEPEN OVER THE GREAT PLAINS AND WINDS ARE NORTHWEST THROUGHOUT THE ATMOSPHERE COLUMN. .LONG TERM...SNOW SHOWERS ARE EXPECTED TO INCREASE AGAIN IN THE MOUNTAINS TUESDAY NIGHT IN RESPONSE TO MOIST WESTERLY FLOW AND INCREASING LIFT AHEAD OF NEXT DISTURBANCE. THIS UPPER LEVEL DISTURBANCE IS NOW LOCATED OVER THE GULF OF ALASKA AND WILL DROP QUICKLY SOUTHEASTWARD ACROSS THE NORTHERN ROCKIES. THE SYSTEM IS FORECAST TO INTENSIFY AS IT DROPS TOWARD THE FOUR CORNERS REGION ON WEDNESDAY...ALTHOUGH CONSIDERABLY WEAKER THAN LAST THURSDAYS STORM. IN ANY CASE...WE DO HAVE MODERATE Q-G LIFT AND WEAK TO MODERATE UPSLOPE COMPONENT AS FLOW IS NORTH/NORTHEAST THROUGH 550 MB PER THE GFS AND ECMWF. IN ADDITION...THE ATMOSPHERE IS QUITE UNSTABLE IN TYPICAL SPRING FASHION AS FORECAST SOUNDINGS SHOW SOME CAPE TO WORK WITH AS WELL. THIS ALL SUPPORTS HIGHER CHANCES OF MORE SNOWFALL ACROSS THE FRONT RANGE BY WEDNESDAY AFTERNOON/EVENING. WILL BOOST POPS ACCORDINGLY. AFTER A DRY DAY THURSDAY...THE NEXT AND POTENTIALLY STRONGER STORM IS STILL ON TRACK TO REACH THE FORECAST AREA FRIDAY NIGHT INTO SATURDAY AND SATURDAY NIGHT. THE ECMWF BRINGS THE UPPER LEVEL LOW NEARLY STRAIGHT EAST FROM THE FOUR CORNERS REGION ACROSS THE COLORADO/NEW MEXICO BORDER...ANOTHER SETUP FOR AN EASTERN COLORADO SNOWSTORM. MEANWHILE...THE GFS ENSEMBLE AVERAGE ALSO POINTS TO A RATHER SIGNIFICANT STORM POTENTIAL FOR COLORADO. WE WILL HAVE TO WATCH THIS ONE CLOSELY...BUT MODELS SEEM VERY PERSISTENT BRINGING MORE SNOW AND WIND TO COLORADO BY SATURDAY. && .AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH TUESDAY. NWLY WINDS SHOULD REMAIN GUSTY THIS AFTERNOON AND EVENING AS THE SURFACE LOW STRENGTHENS OVER THE CNTRL PLAINS. COULD SEE A FEW SNOW SHOWERS OVER THE AIRPORTS EARLY THIS EVENING. DO NOT ANTICIPATE ANY ACCUMULATIONS AT THIS TIME...BUT THERE IS A CHANCE OF AN INCH OR TWO...MAINLY SOUTH AND SOUTHEAST OF DENVER. WINDS SHOULD RETURN TO A MORE DIURNAL PATTERN AFTER 06Z THEN BECOME WEST AFTER 15Z. VFR CONDITIONS AFTER && .BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW UNTIL MIDNIGHT MDT TONIGHT FOR THE NORTH CENTRAL MOUNTAINS... ZONES 31..33 AND 34. KRIEDERMAN/BARJENBRUCH
Hazardous weather outlook, Mar 30, 10:36 AM MDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1036 AM MDT MON MAR 30 2009 COZ030>051-311200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1036 AM MDT MON MAR 30 2009 ...WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IN EFFECT FOR THE NORTH CENTRAL MOUNTAINS UNTIL 6 PM MDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM OVER NORTHWESTERN COLORADO WILL MAKE ITS WAY INTO WESTERN NEBRASKA BY THIS EVENING. SNOW AND BLOWING SNOW ARE EXPECTED TO CONTINUE IN THE HIGH COUNTRY WITH STORM TOTALS OF 4 TO 10 INCHES BY THIS EVENING. A FEW SNOW BANDS WILL CONTINUE DECREASING THE LAST FEW HOURS THIS MORNING OVER ELBERT...WASHINGTON AND LINCOLN COUNTIES. SCATTERED SNOW SHOWERS WILL THEN DEVELOP SOUTH AND EAST OF DENVER THIS AFTERNOON. GUSTY NORTHWEST WINDS 20 TO 35 MPH WILL CONTINUE THROUGH THIS AFTERNOON WITH GUSTS TO 50 MPH POSSIBLE. THE STRONG WINDS ARE CAPABLE OF BLOWING THIS MORNINGS SNOWFALL AROUND AND REDUCE VISIBILITIES. SNOW SHOWERS THIS AFTERNOON COULD PRODUCE ONE TO TWO INCHES OF SNOW ACCUMULATION MAINLY ALONG THE PALMER DIVIDE SOUTH AND SOUTHEAST OF DENVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS THROUGH TUESDAY NIGHT AS MOIST WESTERLY FLOW ALOFT REMAINS IN PLACE. SNOW IS THEN EXPECTED TO BECOME MORE WIDESPREAD ACROSS THE MOUNTAINS AND PLAINS WEDNESDAY AND WEDNESDAY NIGHT AS THE NEXT STORM SYSTEM DROPS ACROSS THE REGION. AT THIS TIME...THE HEAVIEST SNOW IS EXPECTED TO FALL IN AND NEAR THE FRONT RANGE MOUNTAINS AND FOOTHILLS WITH A FEW INCHES OF SNOW ACCUMULATION POSSIBLE. ANOTHER BUT STRONGER STORM SYSTEM MAY AFFECT THE REGION FRIDAY NIGHT THROUGH SATURDAY NIGHT. DEPENDING ON THE STORM TRACK...THIS SYSTEM HAS THE POTENTIAL TO BRING SIGNIFICANT SNOW TO THE MOUNTAINS AND PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KRIEDERMAN/BARJENBRUCH
In the hours before
Local storm report, Mar 30, 11:32 AM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1132 AM MDT MON MAR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM SNOW 10 N ELIZABETH 39.50N 104.60W
03/30/2009 M2.0 INCH ELBERT CO TRAINED SPOTTER
1030 AM SNOW 1 S KIOWA 39.32N 104.46W
03/30/2009 M3.0 INCH ELBERT CO TRAINED SPOTTER
0945 AM SNOW 4 WNW DENVER 39.74N 105.03W
03/30/2009 M4.0 INCH DENVER CO TRAINED SPOTTER
0930 AM HEAVY SNOW 5 ESE ASPEN PARK 39.50N 105.18W
03/30/2009 M6.2 INCH JEFFERSON CO TRAINED SPOTTER
4.5 INCHES SNOWFALL PAST 75 MINUTES
0910 AM SNOW 3 S EVERGREEN 39.59N 105.34W
03/30/2009 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
0840 AM SNOW 4 E PARKER 39.51N 104.69W
03/30/2009 M2.8 INCH DOUGLAS CO TRAINED SPOTTER
0827 AM SNOW 5 SE DENVER 39.68N 104.90W
03/30/2009 M2.7 INCH DENVER CO TRAINED SPOTTER
0825 AM SNOW 4 NE THORNTON 39.93N 104.90W
03/30/2009 M3.1 INCH ADAMS CO TRAINED SPOTTER
0825 AM SNOW 2 NW AURORA 39.71N 104.84W
03/30/2009 M5.0 INCH ARAPAHOE CO TRAINED SPOTTER
0825 AM SNOW 1 ENE WESTMINSTER 39.88N 105.04W
03/30/2009 M2.2 INCH ADAMS CO TRAINED SPOTTER
0815 AM SNOW 8 SE WATKINS 39.67N 104.49W
03/30/2009 M4.2 INCH ARAPAHOE CO TRAINED SPOTTER
0815 AM SNOW 1 N STRASBURG 39.75N 104.30W
03/30/2009 M3.0 INCH ADAMS CO TRAINED SPOTTER
0800 AM SNOW 1 NW LOUVIERS 39.48N 105.01W
03/30/2009 M0.6 INCH DOUGLAS CO TRAINED SPOTTER
0800 AM SNOW 2 ENE CASTLE ROCK 39.39N 104.82W
03/30/2009 M1.5 INCH DOUGLAS CO TRAINED SPOTTER
0800 AM SNOW 2 NW WESTMINSTER 39.90N 105.08W
03/30/2009 M1.8 INCH BROOMFIELD CO TRAINED SPOTTER
0745 AM SNOW GENESEE 39.69N 105.27W
03/30/2009 M3.0 INCH JEFFERSON CO TRAINED SPOTTER
0730 AM SNOW 2 NE COMMERCE CITY 39.83N 104.90W
03/30/2009 M2.0 INCH ADAMS CO AMATEUR RADIO
0730 AM SNOW NW AURORA 39.70N 104.81W
03/30/2009 M3.0 INCH ARAPAHOE CO TRAINED SPOTTER
BLIZZARD LIKE CONDITIONS
0730 AM SNOW 1 NE CASTLE ROCK 39.39N 104.84W
03/30/2009 M2.0 INCH DOUGLAS CO AMATEUR RADIO
0730 AM SNOW 2 SSE BRECKENRIDGE 39.47N 106.03W
03/30/2009 M5.0 INCH SUMMIT CO TRAINED SPOTTER
0730 AM SNOW 3 SSE MORRISON 39.61N 105.16W
03/30/2009 M1.3 INCH JEFFERSON CO AMATEUR RADIO
0715 AM SNOW 3 SW GOLDEN 39.71N 105.25W
03/30/2009 M1.6 INCH JEFFERSON CO TRAINED SPOTTER
0645 AM SNOW THORNTON 39.89N 104.96W
03/30/2009 M1.7 INCH ADAMS CO NWS EMPLOYEE
0515 AM SNOW HENDERSON 39.92N 104.87W
03/30/2009 M1.0 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, Mar 30, 1:12 PM MDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
112 PM MDT MON MAR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM SNOW WNW SIMLA 39.14N 104.09W
03/30/2009 M2.0 INCH ELBERT CO TRAINED SPOTTER
0100 PM SNOW 11 ESE HOLYOKE 40.53N 102.10W
03/30/2009 M2.0 INCH PHILLIPS CO TRAINED SPOTTER
1050 AM SNOW 10 N ELIZABETH 39.50N 104.60W
03/30/2009 M2.0 INCH ELBERT CO TRAINED SPOTTER
1030 AM SNOW 1 S KIOWA 39.32N 104.46W
03/30/2009 M3.0 INCH ELBERT CO TRAINED SPOTTER
0945 AM SNOW 4 WNW DENVER 39.74N 105.03W
03/30/2009 M4.0 INCH DENVER CO TRAINED SPOTTER
0930 AM HEAVY SNOW 5 ESE ASPEN PARK 39.50N 105.18W
03/30/2009 M6.2 INCH JEFFERSON CO TRAINED SPOTTER
4.5 INCHES SNOWFALL PAST 75 MINUTES
0910 AM SNOW 3 S EVERGREEN 39.59N 105.34W
03/30/2009 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
0840 AM SNOW 4 E PARKER 39.51N 104.69W
03/30/2009 M2.8 INCH DOUGLAS CO TRAINED SPOTTER
0827 AM SNOW 5 SE DENVER 39.68N 104.90W
03/30/2009 M2.7 INCH DENVER CO TRAINED SPOTTER
0825 AM SNOW 1 ENE WESTMINSTER 39.88N 105.04W
03/30/2009 M2.2 INCH ADAMS CO TRAINED SPOTTER
0825 AM SNOW 2 NW AURORA 39.71N 104.84W
03/30/2009 M5.0 INCH ARAPAHOE CO TRAINED SPOTTER
0825 AM SNOW 4 NE THORNTON 39.93N 104.90W
03/30/2009 M3.1 INCH ADAMS CO TRAINED SPOTTER
0815 AM SNOW 8 SE WATKINS 39.67N 104.49W
03/30/2009 M4.2 INCH ARAPAHOE CO TRAINED SPOTTER
0815 AM SNOW 1 N STRASBURG 39.75N 104.30W
03/30/2009 M3.0 INCH ADAMS CO TRAINED SPOTTER
0800 AM SNOW 2 NW WESTMINSTER 39.90N 105.08W
03/30/2009 M1.8 INCH BROOMFIELD CO TRAINED SPOTTER
0800 AM SNOW 1 NW LOUVIERS 39.48N 105.01W
03/30/2009 M0.6 INCH DOUGLAS CO TRAINED SPOTTER
0800 AM SNOW 2 ENE CASTLE ROCK 39.39N 104.82W
03/30/2009 M1.5 INCH DOUGLAS CO TRAINED SPOTTER
0745 AM SNOW GENESEE 39.69N 105.27W
03/30/2009 M3.0 INCH JEFFERSON CO TRAINED SPOTTER
0730 AM SNOW 1 NE CASTLE ROCK 39.39N 104.84W
03/30/2009 M2.0 INCH DOUGLAS CO AMATEUR RADIO
0730 AM SNOW 2 SSE BRECKENRIDGE 39.47N 106.03W
03/30/2009 M5.0 INCH SUMMIT CO TRAINED SPOTTER
0730 AM SNOW 3 SSE MORRISON 39.61N 105.16W
03/30/2009 M1.3 INCH JEFFERSON CO AMATEUR RADIO
0730 AM SNOW NW AURORA 39.70N 104.81W
03/30/2009 M3.0 INCH ARAPAHOE CO TRAINED SPOTTER
BLIZZARD LIKE CONDITIONS
0730 AM SNOW 2 NE COMMERCE CITY 39.83N 104.90W
03/30/2009 M2.0 INCH ADAMS CO AMATEUR RADIO
0715 AM SNOW 3 SW GOLDEN 39.71N 105.25W
03/30/2009 M1.6 INCH JEFFERSON CO TRAINED SPOTTER
0645 AM SNOW THORNTON 39.89N 104.96W
03/30/2009 M1.7 INCH ADAMS CO NWS EMPLOYEE
0515 AM SNOW HENDERSON 39.92N 104.87W
03/30/2009 M1.0 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, Mar 30, 1:40 PM MDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
140 PM MDT MON MAR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM SNOW WNW SIMLA 39.14N 104.09W
03/30/2009 M2.0 INCH ELBERT CO TRAINED SPOTTER
0100 PM SNOW 11 ESE HOLYOKE 40.53N 102.10W
03/30/2009 M2.0 INCH PHILLIPS CO TRAINED SPOTTER
1050 AM SNOW 10 N ELIZABETH 39.50N 104.60W
03/30/2009 M2.0 INCH ELBERT CO TRAINED SPOTTER
1030 AM SNOW 1 S KIOWA 39.32N 104.46W
03/30/2009 M3.0 INCH ELBERT CO TRAINED SPOTTER
0945 AM SNOW 4 WNW DENVER 39.74N 105.03W
03/30/2009 M4.0 INCH DENVER CO TRAINED SPOTTER
0930 AM HEAVY SNOW 5 ESE ASPEN PARK 39.50N 105.18W
03/30/2009 M6.2 INCH JEFFERSON CO TRAINED SPOTTER
4.5 INCHES SNOWFALL PAST 75 MINUTES
0910 AM SNOW 3 S EVERGREEN 39.59N 105.34W
03/30/2009 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
0840 AM SNOW 4 E PARKER 39.51N 104.69W
03/30/2009 M2.8 INCH DOUGLAS CO TRAINED SPOTTER
0827 AM SNOW 5 SE DENVER 39.68N 104.90W
03/30/2009 M2.7 INCH DENVER CO TRAINED SPOTTER
0825 AM SNOW 1 ENE WESTMINSTER 39.88N 105.04W
03/30/2009 M2.2 INCH ADAMS CO TRAINED SPOTTER
0825 AM SNOW 2 NW AURORA 39.71N 104.84W
03/30/2009 M5.0 INCH ARAPAHOE CO TRAINED SPOTTER
0825 AM SNOW 4 NE THORNTON 39.93N 104.90W
03/30/2009 M3.1 INCH ADAMS CO TRAINED SPOTTER
0815 AM SNOW 8 SE WATKINS 39.67N 104.49W
03/30/2009 M4.2 INCH ARAPAHOE CO TRAINED SPOTTER
0815 AM SNOW 1 N STRASBURG 39.75N 104.30W
03/30/2009 M3.0 INCH ADAMS CO TRAINED SPOTTER
0800 AM SNOW 1 NW LOUVIERS 39.48N 105.01W
03/30/2009 M0.6 INCH DOUGLAS CO TRAINED SPOTTER
0800 AM SNOW 2 ENE CASTLE ROCK 39.39N 104.82W
03/30/2009 M1.5 INCH DOUGLAS CO TRAINED SPOTTER
0800 AM SNOW 2 WNW WESTMINSTER 39.89N 105.09W
03/30/2009 M1.8 INCH JEFFERSON CO TRAINED SPOTTER
0745 AM SNOW GENESEE 39.69N 105.27W
03/30/2009 M3.0 INCH JEFFERSON CO TRAINED SPOTTER
0730 AM SNOW 2 SSE BRECKENRIDGE 39.47N 106.03W
03/30/2009 M5.0 INCH SUMMIT CO TRAINED SPOTTER
0730 AM SNOW 3 SSE MORRISON 39.61N 105.16W
03/30/2009 M1.3 INCH JEFFERSON CO AMATEUR RADIO
0730 AM SNOW NW AURORA 39.70N 104.81W
03/30/2009 M3.0 INCH ARAPAHOE CO TRAINED SPOTTER
BLIZZARD LIKE CONDITIONS
0730 AM SNOW 1 NE CASTLE ROCK 39.39N 104.84W
03/30/2009 M2.0 INCH DOUGLAS CO AMATEUR RADIO
0730 AM SNOW 2 NE COMMERCE CITY 39.83N 104.90W
03/30/2009 M2.0 INCH ADAMS CO AMATEUR RADIO
0715 AM SNOW 3 SW GOLDEN 39.71N 105.25W
03/30/2009 M1.6 INCH JEFFERSON CO TRAINED SPOTTER
0645 AM SNOW THORNTON 39.89N 104.96W
03/30/2009 M1.7 INCH ADAMS CO NWS EMPLOYEE
0515 AM SNOW HENDERSON 39.92N 104.87W
03/30/2009 M1.0 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, Mar 30, 4:35 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
435 PM MDT MON MAR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM SNOW 14 N ELIZABETH 39.56N 104.60W
03/30/2009 M3.4 INCH ELBERT CO TRAINED SPOTTER
SNOWFALL MEASURED EARLIER THIS MORNING
0110 PM SNOW WNW SIMLA 39.14N 104.09W
03/30/2009 M2.0 INCH ELBERT CO TRAINED SPOTTER
0100 PM SNOW 11 ESE HOLYOKE 40.53N 102.10W
03/30/2009 M2.0 INCH PHILLIPS CO TRAINED SPOTTER
1050 AM SNOW 10 N ELIZABETH 39.50N 104.60W
03/30/2009 M2.0 INCH ELBERT CO TRAINED SPOTTER
1030 AM SNOW 1 S KIOWA 39.32N 104.46W
03/30/2009 M3.0 INCH ELBERT CO TRAINED SPOTTER
0945 AM SNOW 4 WNW DENVER 39.74N 105.03W
03/30/2009 M4.0 INCH DENVER CO TRAINED SPOTTER
0930 AM HEAVY SNOW 5 ESE ASPEN PARK 39.50N 105.18W
03/30/2009 M6.2 INCH JEFFERSON CO TRAINED SPOTTER
4.5 INCHES SNOWFALL PAST 75 MINUTES
0910 AM SNOW 3 S EVERGREEN 39.59N 105.34W
03/30/2009 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
0840 AM SNOW 4 E PARKER 39.51N 104.69W
03/30/2009 M2.8 INCH DOUGLAS CO TRAINED SPOTTER
0827 AM SNOW 5 SE DENVER 39.68N 104.90W
03/30/2009 M2.7 INCH DENVER CO TRAINED SPOTTER
0825 AM SNOW 2 NW AURORA 39.71N 104.84W
03/30/2009 M5.0 INCH ARAPAHOE CO TRAINED SPOTTER
0825 AM SNOW 4 NE THORNTON 39.93N 104.90W
03/30/2009 M3.1 INCH ADAMS CO TRAINED SPOTTER
0825 AM SNOW 1 ENE WESTMINSTER 39.88N 105.04W
03/30/2009 M2.2 INCH ADAMS CO TRAINED SPOTTER
0815 AM SNOW 1 N STRASBURG 39.75N 104.30W
03/30/2009 M3.0 INCH ADAMS CO TRAINED SPOTTER
0815 AM SNOW 8 SE WATKINS 39.67N 104.49W
03/30/2009 M4.2 INCH ARAPAHOE CO TRAINED SPOTTER
0800 AM SNOW 2 ENE CASTLE ROCK 39.39N 104.82W
03/30/2009 M1.5 INCH DOUGLAS CO TRAINED SPOTTER
0800 AM SNOW 2 WNW WESTMINSTER 39.89N 105.09W
03/30/2009 M1.8 INCH JEFFERSON CO TRAINED SPOTTER
0800 AM SNOW 1 NW LOUVIERS 39.48N 105.01W
03/30/2009 M0.6 INCH DOUGLAS CO TRAINED SPOTTER
0745 AM SNOW GENESEE 39.69N 105.27W
03/30/2009 M3.0 INCH JEFFERSON CO TRAINED SPOTTER
0730 AM SNOW 3 SSE MORRISON 39.61N 105.16W
03/30/2009 M1.3 INCH JEFFERSON CO AMATEUR RADIO
0730 AM SNOW NW AURORA 39.70N 104.81W
03/30/2009 M3.0 INCH ARAPAHOE CO TRAINED SPOTTER
BLIZZARD LIKE CONDITIONS
0730 AM SNOW 1 NE CASTLE ROCK 39.39N 104.84W
03/30/2009 M2.0 INCH DOUGLAS CO AMATEUR RADIO
0730 AM SNOW 2 SSE BRECKENRIDGE 39.47N 106.03W
03/30/2009 M5.0 INCH SUMMIT CO TRAINED SPOTTER
0730 AM SNOW 2 NE COMMERCE CITY 39.83N 104.90W
03/30/2009 M2.0 INCH ADAMS CO AMATEUR RADIO
0715 AM SNOW 3 SW GOLDEN 39.71N 105.25W
03/30/2009 M1.6 INCH JEFFERSON CO TRAINED SPOTTER
0645 AM SNOW THORNTON 39.89N 104.96W
03/30/2009 M1.7 INCH ADAMS CO NWS EMPLOYEE
0515 AM SNOW HENDERSON 39.92N 104.87W
03/30/2009 M1.0 INCH ADAMS CO TRAINED SPOTTER
&&
BENTONNearby
High Wind Warnings in Colorado, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.